# SDR DALA13009770907

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 67,920 hours, 52,440 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1212 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1212, STR 10R TWO RIVET HEADS HAS LIGHTNING STRIKE PITTED METAL.  COMPLIED WITH CONDUCTIVITY CHECK OF SKIN IN AREA AROUND STRIKES IAW SRM 53-04-01 FOUND TO BE WITHIN LIMITS.  REMOVED DAMAGED RIVETS.  ACCOMPLISHED HFEC OF CUTOUT AND BHEC EXISTING FASTENER HOLES IAW SRM 51-30.  NO DAMAMGE FOUND. TREAT AND PAINTED REPAIR PARTS IAW SRM 53-04-3 FIG 8, SHEET 1-10.  VISUAL INSPECTION OF REPAIR IS GOOD IAW 53-04-3.
